# SDR 95ZZZX2322

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9266Y
- Make and model: Piper PA-31T1
- Aircraft serial: 31T1104008
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 950D0123001
- Condition: Failed
- Location: Deice
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DEICE TIMER IS INTERMITTENT ON THE GROUND AND IS INOPERABLE AFTER SEVERAL MINUTES OF OPERATION IN-FLIGHT.
